# SDR 2014FA0000681

- Difficulty date: December 1, 2014
- Submitted: December 1, 2014
- Operation: General aviation
- Aircraft: N311FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500034
- Aircraft time: 3,697 hours, 2,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 50009754001
- Part serial: NSN
- Condition: Cracked
- Location: Hand Rail
- Part time: 3,697 hours, 2,462 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PASSENGER ENTRY DOOR FORWARD HANDRAIL ATTACH FITTING ON DOOR WAS FOUND CRACKED AND PEELED BACK, WITH UPPER RIVET ATTACHING THE FITTING TO THE DOOR STRUCTURE PULLED THROUGH THE DOOR STRUCTURE.
